# SDR USAA2014050800007

- Difficulty date: May 7, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 42,757 hours, 19,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE STRAP HANGING DOWN.  SECURED L1 DOORS SLIDE STRAP.
